# SDR IPXA1669600

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION 7R DAMAGED MAIN DECK FLOOR PANEL.  DAMAGE IS LOCATED ON 2ND FLOOR PANEL INBD FROM RT. 38 INCHES FROM AFT EDGE.  DAMAGE IS 3" BY 1".  MAJOR REPAIR.  REMOVED FLOOR PANEL.  INSTALLED FLOOR PANEL IAW MM 53-01-26-4 THRU PAR 4(8).  INSTALLED TAPE TO PANEL IAW MM 53-01-06-4.
